# SDR ASAA2017051520765

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,638 hours, 12,205 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE LUBRICATION FOUND ENGINE INLET SPINNER FRONT CONE MISSING MORE THAN 50% OF COATINGS. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG FAN BLADE FRONT SPINNER REF T/C 78472002.
